# SDR UIEA2024080200773

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D STA 1860, RBL 98.58 SEAT TRACK CROWN CRACK.  REMOVED AFFECTED FASTERNERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 101 2. REPAIR DAMAGE AREA IAW W/S #40566 (SRM 53-00-52-2R-6 REV=101) AND EI T2024A53M-1791 REV 1. 3. INSTALLED FASTERNERS IAW SRM 51-40-02-0G-0 REV 101 AND DWG #65B38251 SHEET 77 REV-, 65B38251 SH 66 REV-. 4. CONDITION CHECK NORMAL AND JOB COMPLETED.
